# SDR ASOA2015083013647

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 30,876 hours, 21,645 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG OVERHEAT WARNING AFTER TAKE OFF.  DECLARED AN EMERGENCY AND COMPLIED WITH QRH AND LANDED AT 66.7K LBS.  ACFT RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED AS A PRECAUTION.  UPON FURTHER INSPECTION, FOUND RT ELEMENT TO HAVE LOW RESISTANCE FROM INNER TO OUTER PORTIONS OF ELEMENT.  R & R IAW AMM 26-14-04.  ALL CHECKS GOOD AT THIS TIME.
